MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #3/11 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #3/11 MM L
Model Number 02.12.0311FL
Health Effect - Clinical Code Pain (1994)
Date of Event 03/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 31 march 2020: lot 186014: (b)(4) items manufactured and released on 29-nov-2018.Expiration date: 2023-11-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to the insert popping out of alignment 4 months after the primary surgery.The surgeon revised the sphere insert flex left 11mm s3 with a sphere insert flex left 11mm s3.The surgery was completed successfully.During the primary surgery, a tibial insert screw was not utilized.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #3/11 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
MDR Report Key9971792
Report Number3005180920-2020-00247
Device Sequence Number11461544
Product Code JWH
UDI-Device Identifier07630030862564
UDI-Public07630030862564
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2023
Device Model Number02.12.0311FL
Device Catalogue Number02.12.0311FL
Device Lot Number186014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2020
Initial Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;